# SDR ASAA0410568

- Difficulty date: November 23, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6571909127
- Part serial: 335
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LEFT WING TRAILING EDGE OUTBOARD MID FLAP HAS TWO CHAFED AREAS IN SKIN, LOWER SURFACE, AREA AT SECOND TRACK FAIRING.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW AS EA AND AAR EA.  (M)
